The most common cause of redness of the feet is a fungal infection. Sometimes the fungus stays in the deeper layers of
of the skin. It may cause cracking and dryness, which you are putting the Heel cream over.
Is this the product you use?
Aqua (Purifed), Urea, Lanolin, Petrolatum, Decyl Oleate, Dicocoyl Pentaerythrityl Distearyl Citrate, Propylene Glycol, Paraffin, Dimethicone, Glyceryl Oleate, Carbomer, Triethanolamine, Aluminum Stearate, Methylparaben, Propylparaben, Butylparaben, Ethylparaben, Propyl Gallate, Citric Acid, BHA, Perfume
If so, it is possible you are having irritation from one of the ingredients. Urea can irritate the skin
I would stop the cream for a month and see what happens, if any changes.
Dry skin can be better treated by consuming enough essential fatty acids so that the skin can
repair itself. Very dry feet/heels are an indicator you may not be eating enough.
Here is my essential fatty acids thread (EFA):